Fractal models, Markov models, and channel kinetics

O. B. McManus, C. E. Spivak, A. L. Blatz, D. S. Weiss, K. L. Magleby

Research output: Contribution to journalLetter

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)383-385
Number of pages3
JournalBiophysical Journal
Volume55
Issue number2
DOIs
StatePublished - 1989

ASJC Scopus subject areas

  • Biophysics

Cite this

McManus, O. B., Spivak, C. E., Blatz, A. L., Weiss, D. S., & Magleby, K. L. (1989). Fractal models, Markov models, and channel kinetics. Biophysical Journal, 55(2), 383-385. https://doi.org/10.1016/S0006-3495(89)82817-6